# SDR CALA2025060505286

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 92,139 hours, 21,987 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 2177C
- Condition: Faulted
- Location: Apu
- Part time: 5,276 hours, 978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS REPORTED A THUMPING SOUND AND VIBRATION UNDE R THE AFT GALL EY JUMPSEA T. STARTED B4 GEAR DODEBRIEFED CREW SUSPECT APU BLEED VALVE. WITH APU RUNNING AND APU BLEED ON, PACKS RUNNING. WHEN EITHER PACK IS TURNED OFF, THE APU BLEED DUCT IN A/C AND WHEEL SHUTTERS AND CAUSES VIBRATIONS THAT CAN BE FELT ON THE AIRCRAFT FLOOR. ALSO, APU BLEED DUCT PRESS DROPS ABOUT 15 PSI AND RECOVERS DURING EVENT. SUSPECT APU SURGE SYSTEM FAULT. DUPLICATED MX ISSUE WHEN CLOSING ISOLATION VALVE WITH ONLY RIGHT PACK RUNNING. APU BLEED SHUTOFF VALVE OPERATES NORMAL. PLACED INOP STICKER ADJACENT TO APU BLEED VALVE SWITCH ON P5. SECOND DEFERRAL 36040 FOR APU BLEED SHUTOFF VALVE CREATED ON LOGPAGE 5058315. REQUEST MEL 4911H. MEL 4911H APPROVED COULD NOT DUPLICATE MX ISSUE WHEN PRESSURIZING PNEUMATIC SYSTEM WITH AIR START CART, MX ISSUE ONLY EXISTS WHEN USING APU BLEED AIR. APU PNEUMATIC SYSTEM DEFERRED PER MEL 4911H. *DM* REF WDM 36-11-41, ADDED BLEED VLV (2790598-103) AND SURGE VALVE (979806-12) IF NEEDED FOR FTS. NO RECENT HISTORY NOTED. M&L UPDATED. ROTABLE PARTS INFO ADDED. REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01-404-011 AND INSPECTED APU DUCT WORK, IN APU COMPARTMAENT, APU SHUT OFF ADD EMP: U181326 VALVE, RT HAND WHEELWELL APU DUCTING INC. REMOVAL AND REINSTALLED AFTER INSP. OF CHECK VALVE, ALSO REMOVED AND REPLACED ISOL19-4953-9-0005.
